After 3 months on Paxil, my hell started.

“Anybody who is thinking about taking medication for depression should think again.”

 

Everything started about 8 – 9 years ago.

I was going trough menopause and was feeling horrible. My doctor prescribed me Paxil. I took it for 6 months. I was not feeling very good on it because my underling problem was menopause. I got off the drug very slowly. I was not feeling very bad by slowly discontinuing the medication. About 3 months lather my hell started. I was having electric shocks (my doctor said that I had pinched nerve), flue like symptoms, I was vomiting and could not sleep.

I was suicidal. All I wanted to do is die. My therapist sent me to psychiatrist. He put me on Depakote for manic depression. I was going trough hell on Depakote. I was having horrible depression. I do not know why or how I went to gynecologist. I was put on natural estrogen and progesterone prescribed by doctor (from companding pharmacy). Suddenly I got better. I decided to get off Depakote. But because I was afraid to get off the drug knowing what Paxil did to me I stayed on it for maybe 7 years.

After I decided to get off Depakote I went through another hell.

I believe that I got dependent on the drug because every single time I was getting off I had to go back on medication. I remember when I was asking my psychiatrist whether I would have to be able to get off the medication that he told me that 90% people have to stay on it for rest of their life’s. Now I know why. By that time I was reading a book from Peter Breggin “Your drug may be your problem.” I was determined to get off the medication no matter what.

I was able, by increasing my hormones. For 6 months I was feeling wonderful. After 6 months I was feeling miserable again. I could not increase my hormones because I was on relatively high dose, so I was prescribed Remeron. I have been on it only for 2 months 15 mg and I am trying to get off it again.

I am going trough hell again. It feels like somebody is cutting my whole body. The physical withdrawal symptoms are worst then mental. By using this relatively “safe” drugs I am going trough hell and I am suicidal. I developed chronic insomnia. I cannot eat or sleep. My only solution is suicide. Anybody who is thinking about taking medication for depression should think again

Viera

 

1995

Years 2000 and Prior

This is Survivor Story number 96.
Total number of stories in current database is 96

 2,053 total views,  1 views today